# SDR SWIA200718222

- Difficulty date: April 5, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft time: 7,696 hours, 6,747 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR ANGLE FITTING IS CRACKED, DISCOVERED AT C-CHECK.  REPLACED AFT ANCHOR FITTING PER CRJ200 AMM 52-11-17 PAGES 427-430.
